# SDR DALA2024112211155

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 111,317 hours, 16,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 CABIN R2 DOOR SLIDE PACK FWD RELEASE CABLE LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN R2 DOOR SLIDE PACK AS PER B767-300 AMM 25-66-01 (0670546)
